# SDR ASAA11510173

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,852 hours, 4,565 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Open
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING "WX" ON RADAR CONTROL PANEL "WXR FAIL" APPEARED ON THE ND.  WX RADAR APPEARED INOP.  FOUND WX RADAR RT CB OUT.  RESET CB PER AMM 20 60 01 860 801.  NO DEFECTS NOTED DURING RESET ACP WX RADAR SYSTEM OPERATIONAL TEST PER AMM 34 43 00 710 802 001, OPS CHECKED GOOD ACFT OK FOR SERVICE.
